Ask a doctor

Restylane in Nasal Areas?

I had injections into the nasal areas of my face in Nov. and swelling occurred for more than 1 week on both sides...then the swelling dissipated on left side, but remained on right. I called doc and he said just wait. I waited. It is now Jan. and the uneven areas make my smile lopsided. Is there a way to take out some of this filler?

Doctor Answers (8)

Restylane in Nasal Areas?

+1

Follow up with your medical provider, he/she can inject an enzyme called hyaluronidase to dissolve the filler


Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

Restylane in nose

+1

Dear ginnene,

  • I would visit your injector again for your options
  • You can either dissolve part of one side, or inject a little more on the other
  • The goal is symmetry which will make it look better depending on what your exam looks like

Best regards,

Nima Shemirani
 

Nima Shemirani, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

Restylane in nose - how to correct

+1

Sounds like you have some asymmetry after having had restylane injected into your nose. Hard to say why this happened, but in any case, you can dissolve any excess hyaluronic acid filler with hyaluronidase by a trained and experienced injector such as a dermatologist or plastic surgeon. Dr. Benjamin Barankin, Toronto Dermatology Centre.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

You might also like...

Restylane in nasal areas?

+1

If too much filler was injected on one side, it is possible to dissolve the excess filler with the enzyme hyaluronidase. I would recommend following up with the physician who performed your treatment and mentioning this option. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

Restylane and removal

+1

Yes, you can have the filler dissolved, however it may just need a follow-up with your provider to massage or press into the areas of over-treatment.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 140 reviews

Restylane swelling

+1

If you hvae persistent swelling that bothers you from filler perhaps the product needs to be dissovled?

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Too much Restylane on one side

+1

Restylane can be dissolved with a hyaluronidase. It is simple to use and should do the trick . After it is clear you can start over again. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Restylane is uneven

+1

Yes, Restylane is a hyaluronic acid filler and it can be dissolved with hyaluronidase, by an experienced injector. It doesn't have to all be removed, just the overfilled and uneven portion. It's a simple procedure.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.